MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED (CR) STANDARD RIGHT SIZE 9; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEMUR CEMENTED (CR) STANDARD RIGHT SIZE 9; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: persona stem extension tapered cemented 14 mm diameter, catalog#: 42557000114, lot#: 66200868; tibia cemented 5 degree stemmed right size f, catalog#: 42532007502, lot#: 66138994; all poly patella cemented 35 mm diameter, catalog#: 42540000035, lot#: 66194824; articular surface medial congruent (mc) right 12 mm height, catalog#: 42522100812, lot#: 65941034.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a right knee revision eight months post-implantation due to loosening.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11.H6: component code: mechanical (g04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEMUR CEMENTED (CR) STANDARD RIGHT SIZE 9
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20912915
Report Number3007963827-2024-00504
Device Sequence Number8466544
Product Code JWH
UDI-Device Identifier00889024230408
UDI-Public(01)00889024230408(17)331009(10)66070698
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502606602
Device Lot Number66070698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown